Aa
A
A
Close
Blank
1819252 tn?1317095602
Feels like a bladder infection...but it's not..
Hi:) I am 6 weeks into Pegatron tx. I have been feeling like I am getting a bladder infection on and off since I started tx. I went to the Dr. tonight and he said I don't have one and that it must be yet another side effect of this treatment. I was wondering if anyone else has had this side effect? Thanx:) God bless:)
Cancel
9 Answers
9 Answers
Page 1 of 1
1148619 tn?1332014584
I know burning  with urination is a side of my tx but not sure what your doing. I am Reba/peg/vic (bocep). I have not had this SE but if I were you  I would keep bugging the doctor about it. What tx are you doing??
Comment
Cancel
1148619 tn?1332014584
Comment
Comment
Submit Comment
1394098 tn?1385963734
I have been feeling the same way. I was on the Incivek triple tx.  I'm done with the Incivek but still have to continue the RIBA and interferon. I haven't been to the dr about it. But the last time I saw my GI he tested my levels of Uric acid. He said that at the time of the test it was low so he thought I was doing a good job of drinking lots of water.  I am  thinking that the treason I am having more trouble now is I haven't been drinking enough water. Try increasing your pure water intake and add cranberry juice to your diet. That's what I am trying before I see another dr. Good luck. Terry
Comment
Cancel
1394098 tn?1385963734
Comment
Comment
Submit Comment
223152 tn?1346981971
Two things you might check on --

Are you drinking enough water?  You really need to flush the system.  My doctor's office said a gallon a day.  I can't always do that but I do try to drink large glasses of water with the pills and after the interferon shot.

When was your last CBC?  It could be possible that your white counts are getting low which might leave you open to infection.  Hep C patients normally do not get infections like cancer patients do when their neutrophils tank, but it can happen.  The item on your CBC is ANC - absolute neutrophils - and if that number is under 750 (or .75) your ANC is getting pretty low.
Comment
Cancel
223152 tn?1346981971
Comment
Comment
Submit Comment
Avatar universal
Could there be an unrelated medical issue?  For about 8 months last year I had reoccurring urinary tract/bladder infections.  I went to my general doctor many times during that period of time, he treated the bladder infections, and since they continued to reoccur, he sent me to an urologist.  The urologist did a variety of testing, found that something was pressing on my bladder and obstructing it.  She sent me for a CT scan, and I learned that I had a very large (11 cm x 9 cm) ovarian cyst.  It had torced (twisted) around itself seven times and behind my uterus, so the cyst was pressing on my uterus, which was pressing on my bladder (and other organs).  This obstructed flow, caused pain and pressure, and set up an environment for reoccurring infections.  She referred me on to a gynecological surgeon.  8 months seeing the general doctor, and less than a week from the urologist to the gynecological surgeon.  Just a thought, perhaps the problem is unrelated to Hep C and triple therapy.
Advocate 1955
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
317787 tn?1460223707
Yes, I have noticed a similar problem to yours, I am drinking more water and drinking cranberry juice.  I had a urine check, nothing, don't really understand it.
Thanks for asking
Dee
Comment
Cancel
317787 tn?1460223707
Comment
Comment
Submit Comment
Avatar universal
Same thing happened to me on triple tx with Vic.  It was just in the last 3-4 weeks of tx though.  Added cranberry juice and it seemed to help.. but was pretty uncomfortable for awhile.  
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
683664 tn?1330969924
Yes, I had this same side, like a burning inside the bladder itself but no infection.  I think the water and cranberry juice helped me too.  Good luck.
Comment
Cancel
683664 tn?1330969924
Comment
Comment
Submit Comment
Avatar universal
Hi-  husband had same side effect, upped his water and I gave him something called Cran-Clearance that I bought at the health food store.  I take it whenever I feel a bladder infection coming on. It worked almost immediately.  Stay on top of your water, though, it's critically important.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
317787 tn?1460223707
Hi I appreciate you posting this question. I noticed the feeling of getting a UTI
a few weeks after finishing Incivek, so about the last 2 weeks.  I had urine checked, it' ok so not sure but I am trying to drink more water, pure cranberry juice
Good luck
Dee
Comment
Cancel
317787 tn?1460223707
Comment
Comment
Submit Comment
Your Answer
1819252 tn?1317095602
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
3060903 tn?1398568723
Blank
Nighthawk61 I DO NOT KNOW THE WORD FEAR... Comment
6 hrs ago
408795 tn?1324939275
Blank
fretboard uploaded new photos
May 04
463897 tn?1448485050
Blank
MH Community Mgr commented on Bubulous's status
May 03
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
683231 tn?1438659664
Blank
flyinlynn
Auburn, WA
163305 tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
446474 tn?1446351282
Blank
HectorSF
San Francisco, CA
1815939 tn?1377995399
Blank
pooh55811
Avatar m tn
Blank
can-do-man
IN
317787 tn?1460223707
Blank
Dee1956
DC
Hepatitis C Community Resources
Top Hepatitis Answerers
683231 tn?1438659664
Blank
flyinlynn
Auburn, WA
163305 tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
446474 tn?1446351282
Blank
HectorSF
San Francisco, CA
1815939 tn?1377995399
Blank
pooh55811
Avatar m tn
Blank
can-do-man
IN
317787 tn?1460223707
Blank
Dee1956
DC